# SDR SWAA2021081508942

- Difficulty date: August 16, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** FWD CARGO COMPMT. SIDE WALL CIRCUMFERENTIAL SUPPORT AT S-26R STA 500D MKD DOT 60-012 / REMOVED AND REPLACED NEW CIRCUMFERENTIAL AT FWD CARGO STA 500D S-26 TO 17R AS PER B-737-700 SRM 51-40-02-06-0 / DRWG 143A9481
